# SDR CA150708007

- Difficulty date: July 3, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Gulstm 690A
- Aircraft time: 9,413 hours
- Engine: Garrtt TPE3315251K
- Propeller: Hartzl HCB3TN5
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 8J05681
- Condition: Erratic
- Location: Itt
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

(CAN) LEFT ENGINE ITT CLIMBED BEYOND LIMITS, ENGINE WAS SHUTDOWN IN FLIGHT. MAINTENANCE TRACED THE PROBLEM TO AND REPLACED THE LT ENGINE ITT GAUGE.
